You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1986-1987/47/2
Continuity of total number of intersection
Download
PDF
- Continuity of total number of intersection
Article
Original scientific text
Title
Continuity of total number of intersection
Authors
T. Winiarski
1
Affiliations
Kraków
Annales Polonici Mathematici
1986-1987/47/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
155-178
Main language of publication
English
Published
1986
Exact and natural sciences
mathematics